Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have adenocarcinoma. Swollen legs and feet. Concerned about blood clots

My 73 year old father was diagnosed with stage 4 edenocarcinoma in November 2011.He had a gastrectomy , partial pacrectomy, spleenectomy, and part of his esophogus removed in December 2011. He recovered remarkably well, has an appetite , and enough energy to drive to the store ect. One month ago, however, he developed swollen legs and feet. He says he does not want to go to the doctor until his next oncology appointment which is on June 7, 2012. Should I be concerned. It this something he needs to go to the emergency room for? I am concerned about blood clots.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
it would be unusual for both legs to swell symmetrically with a blood clot. he would also likely have pain in his calf. this is usually a symptom of something else going on though, either with the heart or the amount if protein in the blood and so I would encourage you to take him to his family doctor.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor